# SDR SWIA200921728

- Difficulty date: May 29, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 19,341 hours, 16,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHT ABOVE THE LAVATORY INOP.  (FLT 6083)  RELAMPED EMERGENCY FLOODLIGHT.
